On existence and uniqueness of a global classical solution of the two-dimensional Euler equation in a time-dependent domain

Research output: Contribution to journalArticle

6 Citations (Scopus)
Original languageEnglish
Pages (from-to)275-302
Number of pages28
JournalJournal of Differential Equations
Volume57
Issue number2
DOIs
Publication statusPublished - 1985
Externally publishedYes

Fingerprint

Euler equations

ASJC Scopus subject areas

  • Analysis

Cite this

@article{573a5682b66a49a787136d20e66064c2,
title = "On existence and uniqueness of a global classical solution of the two-dimensional Euler equation in a time-dependent domain",
author = "Hideo Kozono",
year = "1985",
doi = "10.1016/0022-0396(85)90081-6",
language = "English",
volume = "57",
pages = "275--302",
journal = "Journal of Differential Equations",
issn = "0022-0396",
publisher = "Academic Press Inc.",
number = "2",

}

TY - JOUR

T1 - On existence and uniqueness of a global classical solution of the two-dimensional Euler equation in a time-dependent domain

AU - Kozono, Hideo

PY - 1985

Y1 - 1985

UR - http://www.scopus.com/inward/record.url?scp=0347866151&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0347866151&partnerID=8YFLogxK

U2 - 10.1016/0022-0396(85)90081-6

DO - 10.1016/0022-0396(85)90081-6

M3 - Article

AN - SCOPUS:0347866151

VL - 57

SP - 275

EP - 302

JO - Journal of Differential Equations

JF - Journal of Differential Equations

SN - 0022-0396

IS - 2

ER -